# SDR 100

- Difficulty date: March 16, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N6935C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870167
- Aircraft time: 13,543 hours
- Engine: Cont LTSIO360EB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936826A1
- Part serial: B05AA090R
- Condition: Inoperative
- Location: Lt Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A FACTORY REMANUFACTURED ENGINE FROM CONTINENTAL THAT CAME WITH A NEW FUEL PUMP.  UPON DOING THE ENGINE GROUND RUNS AND INITIAL ENGINE SET UP THE FUEL PUMP WOULD NOT SHUT OFF THE FUEL AFTER THE MIXTURE HAD BEEN PULLED BACK.  INSPECTED SYSTEM FOUND TO HAVE A DEFECTIVE FUEL PUMP, REPLACED FUEL PUMP WITH A FACTORY NEW PUMP FROM CONTINENTAL.  NO FURTHER ACTION NEEDED.
